PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Analytic sets in the theory of commutative semigroups

Volume 228 / 2015

Robert Kaufman Studia Mathematica 228 (2015), 3-6 MSC: Primary 43A65; Secondary 03E15. DOI: 10.4064/sm228-1-2


A problem about representations of countable, commutative semigroups leads to an analytic non-Borel set.


  • Robert KaufmanDepartment of Mathematics
    University of Illinois at Urbana-Champaign
    1409 W. Green St.
    Urbana, IL 61801, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image